# SDR 2013FA0000121

- Difficulty date: September 28, 2012
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N11UL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258498
- Engine: Garrtt TFE7315BR
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Support Bracket
- Part number: 25FC5804
- Condition: Cracked
- Location: Mlg Door
- Part time: 4,195 hours, 2,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASE MX OF ACFT, FOUND CRACKED BRACKET-SUPPORT, RT MLG DOOR.
